# SDR COEA2016051118908

- Difficulty date: May 11, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N908FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 023
- Aircraft time: 34,246 hours, 45,625 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53371312200
- Condition: Dented
- Location: Frm 19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,   MULTIPLE DENTS OVERLYING FRAME 19, BETWEEN STRINGER 13 - 15R.  REPAIR IAW ES 2110 16 10293.
